# SDR DL73K011296

- Difficulty date: August 5, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 40,922 hours, 32,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577416
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS FOUND WITH A 1 INCH CRACK AT STRINGER 19L AT FS 767.  THE CRACK WAS JUST ABOVE THE WAFFLE DOUBLER AT THE STRINGER.  THE CRACK WAS REMOVED WITH A CUTOUT AND REPAIRED WITH AN EXTERNAL DOUBLER PER THE B737 SRM AND ER/A 381488-14.
